English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

GL₂-representations with maximal image

MPS-Authors
/persons/resource/persons235509

Jones,  Nathan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Jones, N. (2015). GL₂-representations with maximal image. Mathematical Research Letters, 22(3), 803-839. doi:10.4310/MRL.2015.v22.n3.a10.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12BC-4
Abstract
There is no abstract available